In this study, we establish some new n-th order integral inequalities of Opial type for differentiable functions. Furthermore, we extend our study by examining more general type of differentiable functions. Finally, we see that our results can cover the previous published studies.
Digital Object Identifier (DOI)
Zeki Sarikaya, Mehmet; Can Bilisik, Candan; and Othman Mohammed, Pshtiwan
"Some Generalizations of Opial Type Inequalities,"
Applied Mathematics & Information Sciences: Vol. 14
, Article 8.
Available at: https://dc.naturalspublishing.com/amis/vol14/iss5/8